# SDR CALA2013121393665

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 93,053 hours, 10,333 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF DOOR 1R EVAC SLIDE DEPLOYMENT & POWER ACTUATION SYS TEST IAW EQ6487, THE DOOR POWER ASSIST BOTTLE FAILED TO OPERATE.  REPLACED DOOR POWER ASSIST RESERVOIR, OPERATIONS CHECKED OK IAW AMM 25-69-00.
